adhdfuturenurse

My Forum Comments

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • adhdfuturenurse
    Participant

    My brain races like I’m speedy Gonzalez. I know how this feels.
    Guided meditation apps like calm or simple habit help your racing mind to focus on the guides instructions.
    Make a list or write down your 468973 thoughts.
    Getting these thoughts onto paper allows your brain to slow down because you can’t forget it.
    Talk to a therapist once a week to work on this. Seems stupid but I swear it helps.
    Talk to someone. Rant about your life. Get all of it out. Record yourself. Voice memos videos whatever. Getting your thoughts out on paper ensures that you won’t forget which is therapeutic. If your thoughts are anxiety related, try a lower dose of your meds or anxiety medication.

    in reply to: Vyvanse increasing blood pressure #122798
    adhdfuturenurse
    Participant

    This is normal for it to increase your BP! It’s a stimulant which speeds up your body’s vital signs. It’s important to monitor your blood pressure. Normal for it to increase but not more than 130-140/80. Many other factors may be occurring that are changing your normal BP too such as other medications, stress, anxiety and etc.
    off the medication, is your BP okay?
    Monitor your heart rate as well as BP. on amazon you can buy an automatic BP cuff to use. I find this helpful if I ever do feel my heart to race. Your heart will race for many other reasons such as anxiety, stress, chronic conditions, pain, allergic reactions, etc. ALWAYS report this to your doctor or pharmacist.
    Things you can do to help decrease your BP include: deep breathing, meditation (apps like simple habit or calm are my favorites), other relaxation techniques, lowering your dosage,getting more sleep, etc.
    keep a log of your medications, times you take them, times your heart is racing and things you do to decrease heart rate, whether it works or not and the outcome. This will help your doctor immensely.
    Stay calm and breathe! It will be okay!

Viewing 2 posts - 1 through 2 (of 2 total)